# SDR P5CA9800109

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Nr 14 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 14 LE FLAP BULNOSE FAIRING MOST I/B AND MOST O/B ATTACH ARM TO FLAP PANEL BRACKETS ARE CRACKED.  REPLACED BRACKETS PER SRM 51-10-01.
